# SDR MASA200500381

- Difficulty date: May 23, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N841MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145448
- Aircraft time: 9,287 hours, 8,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Part serial: YV05025522
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND DISCOVERED LT EXTERNAL OVERWING EMERGENCY LIGHT NOT ILLUMINATING.  MX REPLACED LIGHT ASSEMBLY. OPS CHECK GOOD.
